Alert archive / Illinois / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS Paducah, KY

April 3, 201411 counties in Illinois

NWS Paducah, KY issued this flash flood warning at Apr 3, 2014, 8:15 PM CDT for 11 counties in Illinois. It was in force for 11 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 8:15 PM CDT (01:15 UTC)
Expired
Apr 4, 2014, 7:00 AM CDT
In force
11 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Jefferson County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL

The radar

The Evansville,IN radar (KVWX), 76 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:33 PM CDTFLASH FLOODCobden, ILNUMEROUS VEHICLES SWEPT OFF OF ROADWAY. 1 HOME OWNER RESCUED. ONE HOME WITH WATER AS HIGH AS THE ELECTRICAL PANEL.
Apr 3, 9:44 PM CDTFLASH FLOODOmaha, ILMAJOR FLASH FLOODING REPORTED IN THE COMMUNITY. HWY 1 UNDER WATER.
Apr 3, 10:00 PM CDTFLASH FLOODEldorado, ILWIDESPREAD FLASH FLOODING IN THE COMMUNITY. EVACUATIONS TAKING PLACE. VEHCILES STRANDED.
Apr 3, 10:00 PM CDTFLASH FLOODHarrisburg, ILWIDESPREAD FLASH FLOODING IN THE COMMUNITY. MULTIPLE STREETS UNDER WATER. RESIDENCES STARTING TO FLOOD. MOST OF THE FLOODING IS OCCURRING ON THE SOUTHEAST SIDE OF TOWN.
Apr 3, 10:13 PM CDTFLASH FLOODMarion, ILMAJOR STREET FLOODING WITH SOME STREETS WITH LARGE AMOUNT OF RUNNING WATER.
Apr 3, 11:50 PM CDTFLASH FLOODEldorado, ILSEVERAL HOMES BEING EVACUATED. VEHICLES RESCUES PERFORMED ALONG HWY 45. SEVERAL BUSINESSES RECEIVING WATER DAMAGE. SECTIONS OF ROUTE HWY 45 UNDER 1.5 FEET OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 453 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
453 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WGUS53 KPAH 040115
FFWPAH
ILC047-055-059-065-081-165-181-185-191-193-199-040715-
/O.NEW.KPAH.FF.W.0010.140404T0115Z-140404T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
815 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
  FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SALINE COUNTY IN SOUTHERN ILLINOIS...
  UNION COUNTY IN SOUTHERN ILLINOIS...
  WABASH COUNTY IN SOUTHEAST ILLINOIS...
  WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
  WHITE COUNTY IN SOUTHEAST ILLINOIS...
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 215 AM CDT.

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. SCATTERED 
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER THE WARNED 
AREA. LOCALLY HEAVY RAINFALL IS LIKELY OVER ALREADY SATURATED 
GROUND. 

* LOCATIONS IN THE WARNED AREA INCLUDE...
  FAIRFIELD...MOUNT VERNON...ALBION...MOUNT CARMEL...WAYNE CITY...
  BLUFORD...CISNE...WOODLAWN...CROSSVILLE...GRAYVILLE...WEST SALEM
  AND LANCASTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3857 8765 3828 8784 3824 8797 3816 8791
      3805 8804 3789 8802 3789 8810 3780 8803
      3757 8814 3760 8904 3733 8905 3734 8948
      3734 8944 3757 8952 3761 8916 3847 8914
      3848 8870 3861 8869

$$
PS
1 follow-up statement
670 
WGUS53 KPAH 040623
FFWPAH
ILC047-055-059-065-081-165-181-185-191-193-199-041200-
/O.EXT.KPAH.FF.W.0010.000000T0000Z-140404T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
123 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
  FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SALINE COUNTY IN SOUTHERN ILLINOIS...
  UNION COUNTY IN SOUTHERN ILLINOIS...
  WABASH COUNTY IN SOUTHEAST ILLINOIS...
  WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
  WHITE COUNTY IN SOUTHEAST ILLINOIS...
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 700 AM CDT.

* WHILE THE HEAVIEST RAINS HAVE MOVED EAST...LIGHT TO MODERATE RAINS
  WILL PERSIST EARLY THIS MORNING...THEN END. SIGNIFICANT FLOODING
  WILL CONTINUE IN SOME AREAS...ESPECIALLY ACROSS PORTIONS OF
  SALINE...HAMILTON...WILLIAMSON...AND GALLATIN COUNTIES. 

* LOCATIONS IN THE WARNED AREA INCLUDE...
  MCLEANSBORO...BENTON...CARMI...REND LAKE AREA...CHRISTOPHER...
  FAIRFIELD...MOUNT VERNON...ALBION...MOUNT CARMEL...NORRIS CITY...
  ENFIELD...WEST CITY...VALIER...WAYNE CITY...BLUFORD...SESSER...
  CROSSVILLE...GRAYVILLE...WOODLAWN AND CISNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

THE DANGEROUS OF FLOODING ARE VERY DIFFICULT TO RECOGNIZE AT NIGHT

&&

LAT...LON 3857 8765 3828 8784 3824 8797 3816 8791
      3805 8804 3789 8802 3789 8810 3780 8803
      3757 8814 3760 8904 3733 8905 3734 8948
      3734 8944 3757 8952 3761 8916 3847 8914
      3848 8870 3861 8869

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:10 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 3, 7:10 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT Thu Apr 3 2014

.UPDATE...
Isolated severe tstms are still possible this evening in the PAH
forecast area as a mid-level cap begins to erode. The main event
will be with the approach of a cold front around midnight. Updated
aviation section.

&&

.SHORT TERM /Tonight through Saturday night/...
Issued at 250 PM CDT Thu Apr 3 2014

Main concern in the short term is severe weather and flooding
potential tonight.

Over the past 24 hours...three convective complexes have affected
parts of the forecast area. These complexes were forecast very
poorly by the models...including the high res mesoscale models.
Based on the poor track record of the models...there is not a high
degree of confidence in the evolution of convection tonight.

Widespread convection earlier today stabilized much of southern
Illinois...southwest Indiana...and northwest Kentucky. To the
south of this activity...SPC objective analysis charts indicate
surface based capes from 1000 to 2000 j/kg as of 19z...but also
some convective inhibition. NAM/RAP model soundings indicate a
warm layer around 750 to 800 mb that may be capping development.
This warm layer will erode this evening...but then lapse rates
below 850 mb become poor.

By 04z widespread convection will develop or move into the
forecast area as a potent 500 mb shortwave over the Plains lifts
northeast...producing strong deep layer forcing in a very moist
environment. RAP forecast soundings indicate the low level jet
will increase to 60 knots as it shifts east to the Mississippi
River around or shortly after 00z. In general...shear profiles and
hodographs will become more favorable for supercells by
00z...especially west of the Kentucky Lake region. The potential
limiting factor will be low to mid level lapse rates...as noted
above.

Wind fields will become more unidirectional late this
evening...as evidenced by curved hodographs becoming more straight
line. This will result in a transition to a linear /qlcs/ storm
mode...with damaging straight line winds the primary threat.
Isolated qlcs tornadoes will be possible.

Convective complexes over the past 24 hours have produced locally
heavy rainfall...leading to some isolated flash flooding. With a
strong low level jet and unseasonably moist air mass in
place...there is a potential for more heavy rain. A Flash Flood
Watch has been issued to address this potential. These complexes
have missed most of southeast Missouri...so that area was not
included in the watch.

The cold front will exit the khop/kevv areas by 12z...bringing an
end to all activity. There may be considerable instability
cu/stratocu during the day...per gfs and nam model soundings.
Temps will generally remain steady in the 50s with gusty
northwest winds.

Friday night through Saturday night will be mainly clear and cool
with some potential for frost in the early morning hours. Surface
high pressure will pass over or just north of the forecast area on
Saturday.

.LONG TERM /Sunday through Thursday/...
Issued at 250 PM CDT Thu Apr 3 2014

The next weather system takes shape to our south Sunday, and for at
least the second consecutive day, moves in with pcpn Sunday night
and extends that at least through part of early next week.

This happens as a broad long wave trof carves out across the eastern
half of the country, with us in the cool/damp flow underneath. We'll
go ahead and accept the allblended pops for the Sunday night through
Tuesday time period, focusing on the best chance time period Sunday
night as the system lifts out. Elevated instability there continues
to support the isolated mention of thunder we inherited, so we kept
it.

Temps remain in balance with consistently forecast highs in the
upper 50s to lower 60s, and lows in the upper 30s to 40s. These
represent values some 10 degrees or more below climo norms for this
time of year...though some hint at warming a little toward the end
of the period is noted.

&&

.AVIATION...
Issued at 710 PM CDT Thu Apr 3 2014

This is a tough forecast for timing of convective events. Active
convection this evening...moving in from the sw, will take VFR or
MVFR conditions to temporary IFR conditions. Isolated severe weather
is possible. Cold frontal passage tonight will mark the most
restrictive flight conditions. Somewhat variable winds early this
evening are expected to become more southerly and strengthen ahead
of the system, shifting to the west late tonight. Clouds should
eventually disperse tomorrow morning and return to VFR flight levels
in the wake of the system's departure.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Friday morning FOR KYZ001>022.

MO...FLASH FLOOD WATCH through Friday morning FOR MOZ076-087-111-112.

IL...FLASH FLOOD WATCH through Friday morning FOR ILZ075>078-080>094.

IN...FLASH FLOOD WATCH through Friday morning FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....DH
AVIATION...DH
Hazardous weather outlook, Apr 3, 9:14 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
914 AM CDT THU APR 3 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
914 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST ACROSS THE
ENTIRE REGION TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES ARE POSSIBLE. THE BEST CHANCE TIME PERIOD FOR SEVERE
WEATHER IS LATER TODAY AND TONIGHT...WHEN THE COLD FRONT MAKES
ITS APPROACH AND PASSAGE.

IN ADDITION...HIGH PRECIPITABLE WATER VALUES MEANS THUNDERSTORMS
ARE VERY EFFICIENT RAIN PRODUCERS TODAY AND TONIGHT. RAINFALL
RATES OF 1 TO 2 INCHES AN HOUR ARE OCCURRING AND REPEATING OVER
THE SAME AREAS IN MANY INSTANCES. WITH MORE HEAVY RAIN ON THE
WAY...A FLASH FLOOD WATCH HAS BEEN POSTED FOR MUCH OF THE QUAD
STATE...INCLUDING THE SOUTHEAST MISSOURI COUNTIES ALONG THE
MISSISSIPPI RIVER...AND EXTENDING EASTWARD TO INCLUDE ALL OF
SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA.
THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT. NO SEVERE
STORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

FLOOD AND SEVERE WEATHER REPORTS ARE ENCOURAGED TODAY AND TONIGHT
WITH SPOTTER ACTIVATION.

In the hours before

Local storm report, Apr 3, 7:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
759 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     FUNNEL CLOUD     5 N FAIRDEALING         36.74N 90.62W
04/03/2014                   BUTLER             MO   TRAINED SPOTTER

&&

RICKS
Local storm report, Apr 3, 8:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
802 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             DONIPHAN                36.62N 90.82W
04/03/2014  M0.75 INCH       RIPLEY             MO   EMERGENCY MNGR

&&

RICKS
Local storm report, Apr 3, 8:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             DONIPHAN                36.62N 90.82W
04/03/2014  E1.00 INCH       RIPLEY             MO   EMERGENCY MNGR

            ALSO HAD 45 MPH WIND GUSTS.

&&

RICKS
Local storm report, Apr 3, 8:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
812 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TORNADO          5 NE DONIPHAN           36.67N 90.76W
04/03/2014                   RIPLEY             MO   PUBLIC

&&

RICKS
Local storm report, Apr 3, 8:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
814 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          5 NE FAIRDEALING        36.89N 88.16W
04/03/2014                   LYON               KY   TRAINED SPOTTER

&&

RICKS
Local storm report, Apr 3, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
815 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          5 NE FAIRDEALING        36.71N 90.55W
04/03/2014                   BUTLER             MO   TRAINED SPOTTER

&&

RICKS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:19 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline, White26 min
Apr 3, 8:01 PM CDTSevere Thunderstorm WarningPAHJackson, Union29 min
Apr 3, 8:24 PM CDTSevere Thunderstorm WarningPAHJackson, Union, Williamson51 min
Apr 3, 8:31 PM CDTSevere Thunderstorm WarningPAHHamilton, Saline, Williamson44 min
Apr 3, 8:34 PM CDTTornado WarningPAHUnion, Williamson26 min
Apr 3, 8:55 PM CDTTornado WarningPAHJohnson, Union, Williamson50 min
Apr 3, 9:15 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Saline, White45 min
Apr 3, 9:24 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Perry51 min
Apr 3, 9:27 PM CDTTornado WarningPAHGallatin, White33 min
Apr 3, 9:33 PM CDTSevere Thunderstorm WarningPAHAlexander27 min
Apr 3, 9:35 PM CDTTornado WarningPAHJohnson, Saline, Williamson40 min
Apr 3, 9:45 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union45 min
Apr 3, 9:53 PM CDTFlash Flood WarningPAHAlexander, Johnson, Pulaski9 hr
Apr 3, 9:57 PM CDTTornado WarningPAHJohnson33 min
Apr 3, 9:59 PM CDTSevere Thunderstorm WarningPAHWhite46 min
Apr 3, 10:17 PM CDTTornado WarningPAHJohnson, Pope28 min
Apr 3, 10:32 PM CDTSevere Thunderstorm WarningPAHGallatin, White43 min
Apr 3, 10:39 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne51 min
Apr 3, 10:42 PM CDTSevere Thunderstorm WarningPAHAlexander33 min
Apr 3, 10:45 PM CDTRiver Flood WarningPAHGallatin, Wabash, White17 days
Apr 3, 11:08 PM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Union, Williamson52 min
Apr 3, 11:32 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Johnson, Pope, Saline, White and 1 more43 min
Apr 4, 6:32 AM CDTAreal Flood WarningPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Jefferson and 8 more24 hr
Apr 4, 10:39 AM CDTRiver Flood WarningPAHFranklin, Williamson6 days
Apr 4, 10:39 AM CDTRiver Flood WarningPAHJackson10 days
Apr 4, 11:39 AM CDTRiver Flood WarningPAHAlexander, Jackson, Union3 days
Apr 4, 11:39 AM CDTRiver Flood WarningPAHAlexander4 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHGallatin, Hardin14 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHHardin, Pope11 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHMassac, Pulaski13 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHAlexander, Pulaski13 days

Nearby

Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.